# SDR SIMA20140407008

- Difficulty date: April 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 26,242 hours, 22,202 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 7000 FT,   RECEIVED A NR 2 BLEED OVERTEMP IN ICING CONDITIONS.  REMOVED AND REPLACED PRECOOLER TEMP SENSOR IAW MM 36-20-01.
